# SDR DXTA2014072505832

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 367 hours, 276 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: MG103C4
- Part serial: 0471
- Condition: Failed
- Location: Right
- Part time: 367 hours, 276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AFTER LEFT ENGINE START WITH NO GPU ASSIST, RIGHT GEN FAIL CAS CAME ON. ELECTRIC SYNOPTIC SHOWED RIGHT GEN OFF. ALSO HAD ELECTRIC OZONE ODOR IN CABIN. REMOVED AND REPLACED THE RT GENERATOR WITH AN OVERHAULED UNIT IAW AMM 24-31-01. OPS CHECKED GOOD IAW AMM 24-31-00. PERFORMED FIM TASK 21-20-00-810-801-A. NO SMOKE OR ABNORMAL ODORS AT THIS TIME.
